# SDR MALA000647

- Difficulty date: October 3, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION AT AIRSTAIRS TRACK BETWEEN STA 258 - STA 288 AT LBL 27, REFER TO CELSIUS TASK CARD 1538, W/O 18737 AND SAAB STATEMENT 340SDS000199.  MAINTENANCE REMOVED CORROSION AS REQUIRED, IAW SRM 51-70-40.  REMAINING MATERIAL IS OUT OF LIMITS REF:  SRM 51-10-10.  ALODINED, PRIMED AND TOPCOATED REF SRM 51-20-42/43.  MATERIAL LOSS IS ACCEPTABLE AS IS IAW SAAB  EO 340SDS000199.
